# SDR CA150921008

- Difficulty date: September 17, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 55,194 hours
- Engine: Pwa PW123
- System (JASC): 2731 · Elevator Tab Control System
- Part: Pulley
- Condition: Seized
- Location: Trim Wheel
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ELEVATOR TRIM WHEEL IS EXTREMELY STIFF TO OPERATE MAINTENANCE FOUND 2 PULLEYS IN AFT SECTION AT STA X773.00 TO BE SEIZED. PULLEYS REPLACED, CABLE TENSIONS ADJUSTED IAW AMM 27-00-00. FUNCTION CHECKED SERVICEABLE AND SMOOTH OPERATION VERIFIED.
